How the interaction occurs:
When these two medicines are taken together, isoniazid may cause your body to process your seizure medicine more slowly.
What might happen:
The blood levels of your seizure medicine may increase and cause toxic effects.
What you should do about this interaction:
If you experience nausea, vomiting, confusion, dizziness, or other symptoms, contact your healthcare professional (e.g. doctor or pharmacist.) It may be necessary to measure the blood levels of your seizure medicine. Your doctor may want to adjust the dose.This interaction may be worse if your body processes drugs slowly or if you are also taking PAS.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.Reference:1.Miller RR, Porter J, Greenblatt DJ. Clinical importance of the interaction of phenytoin and isoniazid: a report from the Boston Collaborative Drug Surveillance Program. Chest 1979 Mar;75(3):356-8.